American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 566 found      Go to page: < 2 3 4 5 6 7 8 > >>

[121] Tao Li. Thin position and planar surfaces for graphs in the 3-sphere. Proc. Amer. Math. Soc. 138 (2010) 333-340. MR 2550199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Brendan Owens. On slicing invariants of knots. Trans. Amer. Math. Soc. 362 (2010) 3095-3106. MR 2592947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Jason Callahan. Jørgensen number and arithmeticity. Conform. Geom. Dyn. 13 (2009) 160-186. MR 2525101.
Abstract, references, and article information   
View Article: PDF

[124] Erica Flapan and Hugh Howards. Every graph has an embedding in $S^3$ containing no non-hyperbolic knot. Proc. Amer. Math. Soc. 137 (2009) 4275-4285. MR 2538588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Francis Bonahon. Appendix. Tool kit. The Student Mathematical Library 49 (2009) 355-364.
Book volume table of contents
View Article: PDF

[126] Francis Bonahon. Kleinian groups. The Student Mathematical Library 49 (2009) 241-292.
Book volume table of contents
View Article: PDF

[127] Francis Bonahon. Geometrization theorems in dimension 3. The Student Mathematical Library 49 (2009) 315-354.
Book volume table of contents
View Article: PDF

[128] Francis Bonahon. Group actions and fundamental domains. The Student Mathematical Library 49 (2009) 185-205.
Book volume table of contents
View Article: PDF

[129] Francis Bonahon. The figure-eight knot complement. The Student Mathematical Library 49 (2009) 293-313.
Book volume table of contents
View Article: PDF

[130] Francis Bonahon. The 2-dimensional sphere. The Student Mathematical Library 49 (2009) 47-53.
Book volume table of contents
View Article: PDF

[131] Francis Bonahon. The euclidean plane. The Student Mathematical Library 49 (2009) 1-10.
Book volume table of contents
View Article: PDF

[132] Francis Bonahon. The hyperbolic plane. The Student Mathematical Library 49 (2009) 11-46.
Book volume table of contents
View Article: PDF

[133] Francis Bonahon. Low-Dimensional Geometry. The Student Mathematical Library 49 (2009) MR MR2522946.
Book volume table of contents   

[134] Francis Bonahon. Gluing examples. The Student Mathematical Library 49 (2009) 89-131.
Book volume table of contents   
View Article: PDF

[135] Francis Bonahon. The 3-dimensional hyperbolic space. The Student Mathematical Library 49 (2009) 227-240.
Book volume table of contents   
View Article: PDF

[136] Francis Bonahon. Gluing constructions. The Student Mathematical Library 49 (2009) 55-87.
Book volume table of contents   
View Article: PDF

[137] Francis Bonahon. Tessellations. The Student Mathematical Library 49 (2009) 133-184.
Book volume table of contents   
View Article: PDF

[138] Francis Bonahon. The Farey tessellation and circle packing. The Student Mathematical Library 49 (2009) 207-226.
Book volume table of contents   
View Article: PDF

[139] Akira Yasuhara. Self delta-equivalence for links whose Milnor's isotopy invariants vanish. Trans. Amer. Math. Soc. 361 (2009) 4721-4749. MR 2506425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Sangbum Cho, Darryl McCullough and Arim Seo. Arc distance equals level number. Proc. Amer. Math. Soc. 137 (2009) 2801-2807. MR 2497495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Abhijit Champanerkar and Ilya Kofman. Twisting quasi-alternating links. Proc. Amer. Math. Soc. 137 (2009) 2451-2458. MR 2495282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Keiko Kawamuro. Khovanov-Rozansky homology and the braid index of a knot. Proc. Amer. Math. Soc. 137 (2009) 2459-2469. MR 2495283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Abhijit Champanerkar and Ilya Kofman. Spanning trees and Khovanov homology. Proc. Amer. Math. Soc. 137 (2009) 2157-2167. MR 2480298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Masakazu Teragaito. Erratum to ``Distance between toroidal surgeries on hyperbolic knots in the $3$-sphere''. Trans. Amer. Math. Soc. 361 (2009) 3373-3374. MR 2485432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Thomas Fleming and Ryo Nikkuni. Homotopy on spatial graphs and the Sato-Levine invariant. Trans. Amer. Math. Soc. 361 (2009) 1885-1902. MR 2465822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] V. O. Manturov. Compact and long virtual knots. Trans. Moscow Math. Soc. 69 (2008) 1-26. MR 2549444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Laurence R. Taylor. Quadratic enhancements of surfaces: two vanishing results. Proc. Amer. Math. Soc. 137 (2009) 1135-1138. MR 2457455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Elizabeth Denne and John M. Sullivan. The distortion of a knotted curve. Proc. Amer. Math. Soc. 137 (2009) 1139-1148. MR 2457456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Mario Eudave-Muñoz and Enrique Ramírez-Losada. Meridional surfaces and $(1,1)$-knots. Trans. Amer. Math. Soc. 361 (2009) 671-696. MR 2452820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Thomas Fleming and Akira Yasuhara. Milnor's invariants and self $C_{k}$-equivalence. Proc. Amer. Math. Soc. 137 (2009) 761-770. MR 2448599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 566 found      Go to page: < 2 3 4 5 6 7 8 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia